# SDR SWAA2021072681754

- Difficulty date: June 9, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 60,855 hours, 35,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 947-896
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE INNER CHORD LOCATED BETWEEN BS947.5 TO BS 986.5; WL208.1 AND RBL53 AT AFT GALLEY AREA.  REPLACED INNER CHORD LOCATED BETWEEN BS 947.5 TO BS 986.5; WL 208.1 AND RBL 53 AT AFT GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 147A8501 SHEET 81 REV B; DWG 147A0000 SHEET 33 REV B.
